Ka Chun Cheung
Ka Chun Cheung
Department of Statistics and Actuarial Science, The University of Hong Kong
Verified email at hku.hk
TitleCited byYear
Optimal reinsurance revisited–a geometric approach
KC Cheung
ASTIN Bulletin: The Journal of the IAA 40 (1), 221-239, 2010
952010
Optimal reinsurance under general law-invariant risk measures
KC Cheung, KCJ Sung, SCP Yam, SP Yung
Scandinavian Actuarial Journal 2014 (1), 72-91, 2014
632014
Optimal reinsurance–investment problem in a constant elasticity of variance stock market for jump‐diffusion risk model
Z Liang, KC Yuen, KC Cheung
Applied Stochastic Models in Business and Industry 28 (6), 585-597, 2012
462012
Optimal allocation of policy limits and deductibles
KC Cheung
Insurance: Mathematics and Economics 41 (3), 382-391, 2007
402007
Stochastic orders of scalar products with applications
L Hua, KC Cheung
Insurance: Mathematics and Economics 42 (3), 865-872, 2008
312008
Characterizations of optimal reinsurance treaties: a cost-benefit approach
KC Cheung, A Lo
Scandinavian Actuarial Journal 2017 (1), 1-28, 2017
302017
Upper comonotonicity
KC Cheung
Insurance: Mathematics and Economics 45 (1), 35-40, 2009
302009
Bounds for sums of random variables when the marginal distributions and the variance of the sum are given
KC Cheung, S Vanduffel
Scandinavian Actuarial Journal 2013 (2), 103-118, 2013
262013
Worst allocations of policy limits and deductibles
L Hua, KC Cheung
Insurance: Mathematics and Economics 43 (1), 93-98, 2008
262008
Characterization of comonotonicity using convex order
KC Cheung
Insurance: Mathematics and Economics 43 (3), 403-406, 2008
232008
Optimal investment-consumption strategy in a discrete-time model with regime switching
KC Cheung, H Yang
Discrete and Continuous Dynamical Systems Series B 8 (2), 315, 2007
212007
Optimal reinsurance in the presence of counterparty default risk
AV Asimit, AM Badescu, KC Cheung
Insurance: Mathematics and Economics 53 (3), 690-697, 2013
202013
General lower bounds on convex functionals of aggregate sums
KC Cheung, A Lo
Insurance: Mathematics and Economics 53 (3), 884-896, 2013
202013
Risk‐Minimizing Reinsurance Protection For Multivariate Risks
KC Cheung, KCJ Sung, SCP Yam
Journal of risk and insurance 81 (1), 219-236, 2014
192014
Characterizing a comonotonic random vector by the distribution of the sum of its components
KC Cheung
Insurance: Mathematics and Economics 47 (2), 130-136, 2010
192010
Robust and Pareto optimality of insurance contracts
AV Asimit, V Bignozzi, KC Cheung, J Hu, ES Kim
European Journal of Operational Research 262 (2), 720-732, 2017
182017
Ordering optimal proportions in the asset allocation problem with dependent default risks
KC Cheung, H Yang
Insurance: Mathematics and Economics 35 (3), 595-609, 2004
182004
The optimal insurance under disappointment theories
KC Cheung, WF Chong, SCP Yam
Insurance: Mathematics and Economics 64, 77-90, 2015
172015
Optimal portfolio problem with unknown dependency structure
KC Cheung
Insurance: Mathematics and Economics 38 (1), 167-175, 2006
172006
Characterizing mutual exclusivity as the strongest negative multivariate dependence structure
KC Cheung, A Lo
Insurance: Mathematics and Economics 55, 180-190, 2014
152014
The system can't perform the operation now. Try again later.
Articles 1–20